# SDR UALA2011090704842

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 72,221 hours, 22,486 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 59191
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 18C 23C AND 9B EMERGENCY LIGHT OUT DURING TEST.  SECURED LOOSE CONNECTORS AT SEATS 18C & 9B AND INSTALLED NEW LIGHT STRIP AT SEAT 23C, EEL LIGHTS OP CHECK NORMAL PER MM.
